# SDR USAA051652

- Difficulty date: December 29, 2005
- Submitted: December 29, 2005
- Operation: Air carrier
- Aircraft: N781AU
- Make and model: Boeing 737-4B7
- Aircraft serial: 25020
- Aircraft time: 40,903 hours, 40,903 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Condition: Cracked
- Location: Bs 907
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACK RT STA 907, STR 4R.  REMOVED AND REPLACED WITH FABRICATED STR SPLICE PER SRM 51-40-02, DEFECT SIZE: .250".
